# SDR DXTA2025051603480

- Difficulty date: May 13, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N439QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500542
- Aircraft time: 4,831 hours, 3,747 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 2015L4B
- Part serial: 1358
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN ALTITUDE/AIRSPEED INDICATION: AFTER ROTATION, THE LEFT SIDE INDICATED AIR SPEED BECAME UNRELIABLE.  THE SYSTEM ANNOUNCED A STALL.    FOR THE REMAINDER OF THE FLIGHT, THE LEFT SIDE PFD SHOWED AMBER IAS WITH ZERO INDICATED AIRSPEED.   THE RIGHT SIDE PFD SHOWED AMBER IAS BUT RELIABLE AIRSPEED, WHEN COMPARED TO THE STANDBY AS.    OTHER AMBER EICAS WERE AP FAIL, SWPS FAULT, YD FAIL. WHITE MESSAGES WERE - VENTRAL RUD FAIL ENG NO DISPATCH CORRECTIVE ACTION; REPLACED L/H IASP. OPS CHECKS GOOD WITH NO DISCREPANCIES NOTED. PERFORMED ADS FUNCTIONAL TEST, TEST GOOD WITH NO FURTHER DISCREPANCIES NOTED. ALL WORK PERFORMED IAW EMBRAER PHENOM 300 AMM 34-15-07 AND EMBRAER PHENOM 300 AMM 24-15-00
